Nonlinear Dynamics, ( ISI ), Volume (77), Year (2014-7) , Pages (119-134)

Title : ( Decentralized sliding mode control of fractional-order large-scale nonlinear systems )

Authors: Seyed Sajjad Shoja , Heydar Toossian Shandiz , Amin Hajizadeh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

This paper presents some novel discussions on fully decentralized and semi-decentralized control of fractional-order large-scale nonlinear systems with two distinctive fractional derivative dynamics. First, two decentralized fractional-order sliding mode controllers with different sliding surfaces are designed. Stability of the closed-loop systems is attained under the assumption that the uncertainties and interconnections among the subsystems are bounded, and the upper bound is known. However, determining the interconnections and uncertainties bound in a large-scale system is troublesome. Therefore in the second step, two different fuzzy systems with adaptive tuning structures are utilized to approximate the interconnections and uncertainties. Since the fuzzy system uses the adjacent subsystem variables as its own input, this strategy is known as semi-decentralized fractional-order sliding mode control. For both fully decentralized and semidecentralized control schemes, the stability of closedloop systems has been analyzed depend on the sliding surface dynamics by integer-order or fractional-order stability theorems. Eventually, simulation results are presented to illustrate the effectiveness of the suggested robust controllers.

Keywords

, Fractional, order large, scale nonlinear systems · Fully decentralized and semi, decentralized
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1078977,
author = {Seyed Sajjad Shoja and Toossian Shandiz, Heydar and Amin Hajizadeh},
title = {Decentralized sliding mode control of fractional-order large-scale nonlinear systems},
journal = {Nonlinear Dynamics},
year = {2014},
volume = {77},
month = {July},
issn = {0924-090X},
pages = {119--134},
numpages = {15},
keywords = {Fractional-order large-scale nonlinear systems · Fully decentralized and semi-decentralized},
}

[Download]

%0 Journal Article
%T Decentralized sliding mode control of fractional-order large-scale nonlinear systems
%A Seyed Sajjad Shoja
%A Toossian Shandiz, Heydar
%A Amin Hajizadeh
%J Nonlinear Dynamics
%@ 0924-090X
%D 2014

[Download]